# SDR UF6A990931

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: JD533J0244000
- Condition: Corroded
- Location: Bs 270-308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLOORBEAM LOCATED BETWEEN STATION 270AS AND 308AS HAS CORROSION ON IT.  MAINTENANCE FABRICATED AND INSTALLED FLOORBEAM.  ALL WORK WAS DONE BAE ATP SRM 51-30-01, 51-10-03, AND 51-40-00.  (M)
